# SDR 05172006B

- Difficulty date: May 13, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 31,496 hours, 35,398 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5006227
- Part serial: APR972224
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL VIBRATION OCCURRED FROM NOSEWHEEL GEAR.  VIBRATION STARTED AS POWER WAS APPLIED.  AIRCRAFT SPEED <30 KIAS, POWER 40% TQE.  R&R NOSE WHEELS PN ON/OFF 5006227, SN ON FEB99-2572 SN OFF APR97-2224.  IAW 32-41-15 ALSO INSPECTED SHIMMY DAMPENER NO DEFECTS NOTED.
